Good morning sir, I am suffering from B13 deficiency and so I am taking nurokind plus injection and so I am feeling dizzy, tightness ,needle like sensation and itching and weaknesses too Sir can you tell me how much time it will take to last the of effect/action of one injection.
U need to start taking th fresh n Natural source of Vitamin B 12 like Eggs , Meat , spinach , paneer , soya etc..Along with this u can take some nutrition also regarding this issue..as in Ayurveda there is no classification like VitaminB 12 or D etc..it works on th balance of tridoshas..So start Ayurveda n nutrition...okk
Asthe medication is continue, same time food habit also a big factor to increase your vitamin level.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Itching treatment